# SDR USAA960048

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N276AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22888
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 400
- Part time: 34,396 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-5 CHECK, EDDY CURRENT FOUND .5 INCH CRACK AT BS 400 STRINGER 25L TO STRINGER 26L.  INSTALLED DOUBLER, REPAIRED PER EA 40544.  (M)
